# SDR COMA2010060270012

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 15,505 hours, 10,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705300258
- Condition: Gouged
- Location: Fuselage
- Part time: 15,505 hours, 10,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCREW GOUGE ON FUSELAGE SKIN AT FS 997.  REPAIRED DAMAGED AREA IAW REO 670-53-00-258.
